# SDR VNAA2025052711102

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 11,108 hours, 9,678 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Part number: 6007300
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNING INFLIGHT. FULL STOP. RIGHT MAIN OUTBOARD GEAR / REMOVED AND REPLACED RH OUTBOARD THERMOCOUPLE SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA. OPS CHECK GOOD.
